D-dimensions of algebraic surfaces and numerically effective divisors
Compositio Mathematica, Volume 48 (1983) no. 1, p. 101-118
@article{CM_1983__48_1_101_0,
     author = {Sakai, Fumio},
     title = {$D$-dimensions of algebraic surfaces and numerically effective divisors},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {1},
     year = {1983},
     pages = {101-118},
     zbl = {0509.14038},
     mrnumber = {700582},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_1_101_0}
}
Sakai, Fumio. $D$-dimensions of algebraic surfaces and numerically effective divisors. Compositio Mathematica, Volume 48 (1983) no. 1, pp. 101-118. http://www.numdam.org/item/CM_1983__48_1_101_0/

[1] M. Artin and G. Winters: Degenerate fibres and stable reduction of curves. Topology 10 (1971) 373-383. | MR 476756 | Zbl 0196.24403

[2] E. Bombieri and Mumford: Enriques' classification of surfaces in char. p. II, III. Complex Analysis and Algebraic Geometry. Iwanami and Cambridge Univ. Press, Tokyo and Cambridge (1977) 207-217, Inventiones math. 36 (1976) 197-232. | MR 491719 | Zbl 0336.14010

[3] M. Demazure: Anneaux gradués normaux. Séminaire sur les singularités des surfaces. Ecole Polytechnique 1979.

[4] T. Fujita: On Zariski problem. Proc. Japan Acad. 55, Ser. A (1979) 106-110. | MR 531454 | Zbl 0444.14026

[5] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan 23 (1971) 356-373. | MR 285531 | Zbl 0212.53802

[6] Y. Kawamata: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension one. Int. Symp. Algebraic Geometry Kyoto 1977. Kinokuniya, Tokyo (1978) 207-217. | MR 578860 | Zbl 0437.14018

[7] Y. Kawamata: On classification of non-complete algebraic surfaces. Lecture Notes in Mathematics 732. Springer; Berlin, Heidelberg, New York (1979) 215-232. | MR 555700 | Zbl 0407.14012

[8] S.L. Kieiman: Toward a numerical theory of ampleness. Ann. of Math. 84 (1966) 293-344. | MR 206009 | Zbl 0146.17001

[9] M. Miyanishi: On Non-complete Algebraic Surfaces. Lecture Notes in Mathematics 857. Springer; Berlin, Heidelberg, New York, 1981. | Zbl 0456.14018

[10] D. Mumford: Enriques classification of surfaces in char. p. I. Global Analysis. Tokyo Univ. Press and Princeton Univ. Press, Tokyo and Princeton (1969) 325-339. | MR 254053 | Zbl 0188.53201

[11] F. Sakai: Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps. Math. Ann. 254 (1980) 89-120. | MR 597076 | Zbl 0431.14011

[12] F. Sakai: Curves with trivial dualizing sheaf on algebraic surfaces. (To appear in Amer. J. Math.) | MR 681735 | Zbl 0512.14021

[13] F. Sakai: Enriques classification of normal Gorenstein surfaces. (To appear in Amer. J. Math.) | MR 681736 | Zbl 0512.14022

[14] F. Sakai: Anti-Kodaira dimension of ruled surfaces. Sci. Rep. Saitama Univ. 10 (1982) 1-7. | MR 662405 | Zbl 0496.14022

[15] O. Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. of Math. 76 (1962) 560-615. | MR 141668 | Zbl 0124.37001